Asozen Plus Tablet
Promotion & Offers
COMPOSITION:Aceclofenac (100 mg) + Paracetamol (325 mg)
Asozen Plus Tablet is helpful in effective treatment of pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis. Asozen Plus Tablet is also efficient in relieving muscle pain, back pain, toothache as well as pain in the ear and throat. This medication works by blocking the release of certain chemical messengers that cause pain, inflammation, and fever within the body. Asozen Plus Tablet helps improve the movement of muscles by providing instant relief from pain and discomfort which is associated with muscle spasms.
Aceclofenac, a key ingredient and a non-steroidal anti-inflammatory drug (NSAID), is effective in the treatment of pain and inflammation in osteoarthritis, rheumatoid arthritis, and ankylosing spondylitis. This medication is highly effective in relieving pain and swelling. Paracetamol (acetaminophen) present in Asozen Plus Tablet is helpful in the effective treatment of fever as well as mild to moderate pain. Paracetamol is an analgesic and antipyretic drug which is the most popular and most commonly used around the world. Always make sure to consume Asozen Plus Tablet in the dose and duration as advised by your doctor.
Uses of Asozen Plus Tablet
Benefits of Asozen Plus Tablet
Asozen Plus Tablet is a medication effective in relieving pain, inflammation, and swelling in conditions that affect joints and muscles. This medicine effectively relieves muscle stiffness and spasm, which helps to improve muscle movement. Asozen Plus Tablet is efficient in blocking the chemical messengers in the brain that tell us we have pain. This medication should always be consumed as prescribed by your doctor to get the most benefits. Asozen Plus Tablet will help you go about your daily activities with much ease and have a better, more active, quality of life.
Side Effects of Asozen Plus Tablet
Medical attention is not required for the majority of the side effects present. Some of the common side effects of Asozen Plus Tablet are vomiting, heartburn, nausea, and diarrhea. Please consult your doctor before consuming a medicine.
Asozen Plus Tablet should be used with caution in patients with severe kidney and liver diseases. This medicine may also cause side effects that could affect your ability to drive. Asozen Plus Tablet should not be consumed along with alcohol. Please consult your doctor before consuming a medicine.
How to Use Asozen Plus Tablet
Consult your doctor for the exact dosage and duration for consuming Asozen Plus Tablet. The medicine should be swallowed as a whole and should not be chewed, crushed, or broken. Asozen Plus Tablet should be consumed with or without food. Always consult a doctor before consuming a medicine.
How Asozen Plus Tablet Works
Asozen Plus Tablet is a combination of two medicines namely, Aceclofenac and Paracetamol, which are helpful in effectively relieving pain and relaxing muscles. Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID) that works by effectively blocking the release of certain chemical messengers that are responsible for causing pain and inflammation. Paracetamol (acetaminophen) present in Asozen Plus Tablet is helpful in the effective treatment of fever as well as mild to moderate pain. Always make sure to consult your doctor before consuming a medicine.
Frequently Asked Questions
Is Asozen Plus Tablet a good pain killer?
Asozen Plus Tablet is helpful in effectively relieving muscle pain and inflammation by relaxing the affected muscles.
Can the use of Asozen Plus Tablet make me feel dizzy?
Yes, the use of Asozen Plus Tablet can lead to dizziness in some patients. It is advisable to take some rest and to resume only when you feel better.
Can I stop consuming Asozen Plus Tablet when my pain is relieved?
Asozen Plus Tablet should be taken as per your doctor’s advice. Although this medicine is used for the short-term and can be discontinued when your pain is relieved, do not stop taking this medicine without consulting your doctor.
Will taking a higher than the recommended dose of Asozen Plus Tablet be more effective?
No, taking a higher than the recommended dose of Asozen Plus Tablet will not be more effective. Always make sure to consult your doctor before consuming a medicine.
No reviews yet! Be the first to leave a review.